MathSciNet Relay Station
MathSciNet bibliographic data
MR1889563 (2003d:37037) 37D25 (37C30)
Alves, José F.; Viana, Marcelo Statistical stability for robust classes of maps with non-uniform expansion. Ergodic Theory Dynam. Systems 22 (2002), no. 1, 1–32.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement